Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Completed treatment for Hodgkin's Lymphoma, having mild swelling, pain in one testicle. Is it recurrence ?

Hello My 29 year old son had Hodgkin s Lymphoma and completed treatment almost 5 years ago (Surgery, AVBD, Radiation ). He has some mild swelling and pain in one testical. He has had something similar before - swollen epididymis - but this is worse. Can this in any way be a recurrance? He had Stage 2 before - upper left armpit and one ara of upper left chest only. Should he have an ultrasound? Thank you.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
In hodgkin's lymphoma no role of surgery is there. Probably you wanted to mention surgical biopsy. now, stage II hodgkin's lymphoma is managed by chemoradiotherapy. As already 5 years have been elapsed chance of recurrence is lower but at this stage main concern will be chance of developing second cancer due to previous treatment and late toxicities due to chemotherapy and radiotherapy. If radiation to neck and/or mediastinum ( chest) was given previously, annual chest imaging (high resolution CT scan) is an option to identify any early thoracic cancer. Testicular swelling seems to be unrelated to the disease entity. It may be due to epididymo-orchitis. Ultrasound should be done for proper diagnosis. take care of your son.
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor